| Model Number |
72404130 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Unspecified Infection (1930)
| Date of Event |
09/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with an artificial urinary sphincter (aus) experienced erosion of the balloon tube.A surgical procedure was performed during which the existing balloon and pump were explanted the cuff remains in place.There were no further patient complications reported.
Additional Manufacturer Narrative
Model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 1100958699.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1100984550.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).